Journal of Inequalities and Applications
Volume 2005 (2005), Issue 1, Pages 25-31
A refinement of the Poincaré inequality for Kolmogorov operators on
Department of Mathematics, Toyama University, Toyama 930-8555, Japan
Received 28 June 2004
Copyright © 2005 Yasuhiro Fujita. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a refinement of the Poincaré inequality for Kolmogorov operators on . This refinement yields some regularity result of the corresponding semigroups.